# SDR QXEA200300693

- Difficulty date: June 4, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 3,497 hours, 2,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - FOUND CRACKS IN AFT BULKHEAD WHILE PERFOMING HYDRAULIC FLEX INSTALL ON RIGHT HAND WEB.  REPAIRED IAW HOEIZON AIR EO R-53-114.
